# SDR HDNA2021120200350

- Difficulty date: December 2, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N917T
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600812
- Aircraft time: 3,487 hours, 4,589 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Mixer Box
- Part number: 656510215
- Condition: Out Of Adjust
- Location: Flap/Elev Trim
- Part time: 3,487 hours, 4,589 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT (CLIMBING AT FL220), ELEVATOR TRIM BECAME STIFF AND DID NOT WORK CORRECTLY. AIRCRAFT PITCHED UP ABRUPTLY WITH AUTO PILOT ENGAGED WITH FL240 SET IN THE ALTITUDE ALERTER. WE DISCONNECTED THE AUTOPILOT, LEVELED THE AIRCRAFT AND MANUALLY TRIMMED THE AIRCRAFT AT A SLOWER AIRSPEED. DECLARED AN EMERGENCY, USED THE EMERGENCY CHECKLIST AND RETURNED TO MEACHAM WITH NO ISSUE. DURING TROUBLESHOOTING THE BREAK OUT TORQUE FOR THE FLAP/ELEVATOR TRIM MIXER P.N.  6565102-15 WAS FOUND TO BE  LOW AND WAS ADJUSTED AS NEEDED.  VERIFIED FLAP AND ELEVATOR TRIM RIG AND OPERATION.
